Advertisement

Limiting absorbing belt for a quasiperiodically driven mapping of the shift of intervals

  • O. Yu. Teplins’kyi
Article
  • 21 Downloads

For a discontinuous dynamical system with discrete time on a two-dimensional cylinder generated by a quasiperiodically driven mapping of the shift of intervals with overlapping, we prove the existence and uniqueness of a limiting semiinvariant absorbing belt whose width lies within the same limits as the width of overlapping. In the case of overlapping of constant width, this belt is invariant, and the dynamics inside the belt is equivalent to a skew shift on a two-dimensional torus.

Keywords

Rotation Number Constant Width Irrational Rotation Homological Equation Strange Nonchaotic Attractor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    I. P. Kornfel’d, Ya. G. Sinai, and S. V. Fomin, Ergodic Theory [in Russian], Nauka, Moscow (1980).zbMATHGoogle Scholar
  2. 2.
    M. Boshernitzan and I. Kornfeld, “Interval translation mappings,” Erg. Theory Dynam. Syst., 15, No. 5, 821–832 (1995).zbMATHMathSciNetGoogle Scholar
  3. 3.
    O. Yu. Teplins’kyi, “Mapping of the shift of intervals as a common approach to the investigation of the dynamics of numerous models of discretized electronic devices,” Dop. Nats. Akad. Nauk Ukr., No. 12, 40–45 (2008).Google Scholar
  4. 4.
    C. Grebogi, E. Ott, S. Pelikan, and J. A. Yorke, “Strange attractors that are not chaotic,” Physica D, 13, No. 1–2, 261–268 (1984).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    R. Fabbri, T. Jager, R. Johnson, and R. Keller, “A Sharkovskii-type theorem for minimally forced interval maps,” Top. Meth. Nonlin. Anal., 26, No. 1, 163–188 (2005).zbMATHMathSciNetGoogle Scholar
  6. 6.
    A. Ya. Khinchin, Continued Fractions [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  7. 7.
    D. V. Anosov, “On the additive functional homological equation related to the ergodic rotation of a circle,” Izv. Akad. Nauk SSSR, 37, No. 6, 1259–1274 (1973).zbMATHMathSciNetGoogle Scholar
  8. 8.
    I. P. Kornfel’d, “On the additive homological equation,” Funkts. Anal. Prilozhen., 10, No. 2, 73–74 (1976).zbMATHMathSciNetGoogle Scholar
  9. 9.
    A. Teplinsky, E. Condon, and O. Feely, “Driven interval shift dynamics in sigma-delta modulators and phase-locked loops,” IEEE Trans. Circuits Syst. Pt I, 52, No. 6, 1224–1235 (2005).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • O. Yu. Teplins’kyi
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations